# SDR IPXA13B79618

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Engine: Ge CF680C2B1F1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B02025213A
- Part serial: 000717
- Condition: Punctured
- Location: Lt Te Flap Cove
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PUNCTURES, LOWER SURFACE LT MID FLAP COVE PANEL.  REPAIRED IAW EO-B747-5750-51394-A.
